# SDR COMA0060749

- Difficulty date: September 18, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N738CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 3,392 hours, 3,525 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0932A
- Condition: Failed
- Location: Rt Wing
- Part time: 889 hours, 943 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION DURING APPROACH 45 DEGREE FLAP POSITION.  REPLACED THE RIGHT BPSU.
